# SDR ASAA2022040837926

- Difficulty date: April 8, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N483AS
- Make and model: Boeing 737-900ER
- Aircraft serial: 36350
- Aircraft time: 24,396 hours, 7,719 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTOPILOT BUMPED OFF AT 4000FT ON APPROACH INTO SAN. I WAS ABLE TO TURN IT BACK ON AFTER. GROUNDED - YES. PERFORMED LAND VERIFY TEST IAW B737-900 AMM 22-11-00 ALL REQ TST PASSED.
